Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 5, 2017, 2:05 PM EDT for Columbia County, Lincoln County, McDuffie County, Georgia; Edgefield County, McCormick County, South Carolina. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 2:05 PM EDT (18:05 UTC)
- Expired
- Apr 5, 2017, 2:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Edgefield County, SC, McCormick County, SC
The radar
The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:10 PM EDT | HAIL 1.75 | 8 S Lincolnton, GA | LINCOLN COUNTY EM REPORTED GOLF-BALL SIZE HAIL OCCURRING ON GREENWOOD CHURCH ROAD NEAR THE COUNTY LINE. |
| Apr 5, 2:30 PM EDT | TSTM WND GST 49 | 11 Nnw Evans, GA | THE OBSERVATION SITE AT LAKE THURMOND DAM RECORDED A WIND GUST OF 49 MPH AT 230 PM THIS AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
880
WUUS52 KCAE 051805
SVRCAE
GAC073-181-189-SCC037-065-051845-
/O.NEW.KCAE.SV.W.0045.170405T1805Z-170405T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
205 PM EDT WED APR 5 2017
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Columbia County in east central Georgia...
McDuffie County in east central Georgia...
Lincoln County in east central Georgia...
Southwestern Edgefield County in central South Carolina...
McCormick County in central South Carolina...
* Until 245 PM EDT
* At 204 PM EDT, severe thunderstorms were located along a line
extending from near Bobby Brown State Park to Thomson, moving
northeast at 55 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Evans, Thomson, McCormick, Lincolnton, Dearing, Parksville, Plum
Branch, Willington, Mount Carmel, Modoc and Clarks Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Report large hail...
damaging winds or flooding to local law enforcement. Send reports by
Facebook or Twitter to NWSColumbia, e-
mail us at caewx@noaa.gov or call 803-234-4115.
If on or near Lake Thurmond, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A tornado watch remains in effect until 800 PM EDT for east central
Georgia...and central South Carolina.
LAT...LON 3364 8261 3363 8258 3365 8258 3364 8256
3366 8251 3365 8249 3382 8259 3386 8257
3386 8261 3398 8265 3396 8257 3401 8259
3407 8246 3406 8233 3397 8230 3402 8224
3359 8200 3335 8255 3341 8255 3360 8265
TIME...MOT...LOC 1804Z 244DEG 47KT 3391 8259 3347 8249
HAIL...1.75IN
WIND...70MPH
$$2 follow-up statements
243
WWUS52 KCAE 051818
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
218 PM EDT WED APR 5 2017
GAC073-181-189-SCC037-065-051845-
/O.CON.KCAE.SV.W.0045.000000T0000Z-170405T1845Z/
Columbia GA-McDuffie GA-Lincoln GA-Edgefield SC-McCormick SC-
218 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR COLUMBIA...MCDUFFIE...LINCOLN...SOUTHWESTERN EDGEFIELD AND
MCCORMICK COUNTIES...
At 215 PM EDT, severe thunderstorms were located along a line
extending from near Bobby Brown State Park to Thomson, and are nearly
stationary.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Emergency management reported golf ball sized hail at 210
PM 8 miles south of Lincolnton
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Evans, Thomson, McCormick, Lincolnton, Dearing, Parksville, Plum
Branch, Willington, Mount Carmel, Modoc and Clarks Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
If on or near Lake Thurmond, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A tornado watch remains in effect until 800 PM EDT for east central
Georgia...and central South Carolina.
LAT...LON 3364 8261 3363 8258 3365 8258 3364 8256
3366 8251 3365 8249 3382 8259 3386 8257
3386 8261 3398 8265 3396 8257 3401 8259
3407 8246 3406 8233 3397 8230 3402 8224
3359 8200 3335 8255 3341 8255 3360 8265
TIME...MOT...LOC 1815Z 244DEG 47KT 3391 8259 3347 8249
HAIL...1.75IN
WIND...70MPH
$$854
WWUS52 KCAE 051838
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
238 PM EDT WED APR 5 2017
GAC073-181-189-SCC037-065-051848-
/O.EXP.KCAE.SV.W.0045.000000T0000Z-170405T1845Z/
Columbia GA-McDuffie GA-Lincoln GA-Edgefield SC-McCormick SC-
238 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA...MCDUFFIE...
LINCOLN...SOUTHWESTERN EDGEFIELD AND MCCORMICK COUNTIES WILL EXPIRE
AT 245 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
AND heavy rain are still possible with these thunderstorms.
A tornado watch remains in effect until 800 PM EDT for east central
Georgia...and central South Carolina.
LAT...LON 3364 8261 3363 8258 3365 8258 3364 8256
3366 8251 3365 8249 3382 8259 3386 8257
3386 8261 3398 8265 3396 8257 3401 8259
3407 8246 3406 8233 3397 8230 3402 8224
3359 8200 3335 8255 3341 8255 3360 8265
TIME...MOT...LOC 1838Z 244DEG 47KT 3399 8240 3355 8230
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:29 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 5, 1:29 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
129 PM EDT Wed Apr 5 2017
.SYNOPSIS...
A warm front will extend through the forecast area today. The
front will lift north of the area tonight ahead of a strong cold
front. The cold front will move through the area late tonight.
These features will be associated with strong wind aloft and
instability. The pattern supports severe thunderstorms including
tornadoes. Also, there may be a prolonged period of thunderstorms
along the warm front this afternoon into the evening resulting
in excessive rainfall. It will be windy and dry behind the front
for Thursday and Friday. Dry weather continues into next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A significant severe weather event is still expected in the
forecast area. The threats are damaging wind including
tornadoes, hail, and excessive rainfall.
Regional radars indicating showers and strong thunderstorms
developing across the region, mainly along a retreating warm
front. South of this front, local analysis shows areas across
the central/southern Midlands, along with the the CSRA, are
becoming unstable. With those areas now experiencing some breaks
in the clouds, LI values now going negative, and CAPE values
are on the increase. Strong shortwave approaching the region
this afternoon will move over this highly unstable airmass,
causing initialization of strong to severe storms through the
afternoon and evening. High amount of shear from 0-6km across
the region, with strong 50+ knot low-level jet moving in, and
strong veering of winds and speed shear supporting rotating
updrafts. Expect to see to potential for long lived supercell
storms, large hail, damaging winds, and strong tornadoes given
the steep mid-level lapse rates and deep-layer shear. High CAPE
in the hail growth area and wet bulb zero heights around 10,000
feet support possible damaging hail.
On top of the severe threat, there will also be a threat of
flash flooding. Models indicating general rainfall amounts of
between 1 to 2 inches. The SREF mean was around 1 inch with the
maximum 2.5 inches. PW values are forecast over 1.7 of an inch
and this will support high rainfall rates and there may be
concentrated prolonged thunderstorms near the warm front which
may extend through the cities of Augusta and Columbia as
depicted by the WPC guidance. Confidence is limited because of
the inconsistency of the high- resolution models, but believe
there is enough of a threat to continue with a flash flood watch
in the area extending from Augusta to Columbia to Sumter.
Much of this activity will last into the early portions of the
overnight hours, at least until the main cold front moves into
the area sometime after Midnight. Rain activity will be moving
east of the area by sunrise.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The cold front moves east of the forecast area Thursday morning,
with drier air moving in behind the front. The main weather
issue on both Thursday and Friday will be associated with the
strong winds due to the tight pressure gradient between deep low
pressure moving from the Lower Great Lakes to New England and
ridging moving into the Lower Mississippi River Valley. The
models suggest gusts near 40 mph. Will be issuing a wind
advisory for much of Thursday. An additional Lake Wind Advisory
may be required for Friday since winds will once again be strong
and gusty, however not quite as strong as Thursday.
Temperatures quite a bit cooler on both days, with highs in the
60s. Lows Thursday night in the 40s. Lows Friday may fall into
the 30s, and depending on if the winds can diminish enough,
frost may be possible late Friday Night.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Ridge will be near the area Saturday into Saturday night and
expect to have strong net radiational cooling. The longer
range models indicate it will be cold again Saturday night with
lows in the middle 30s to lower 40s. Frost may occur mainly in
the normally colder locations.
The deep trough should shift offshore with upstream ridging becoming
dominate over the weekend into early next week. Expect moderating
temperatures and continued dry weather for the remainder of the
period.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms have begun to develop across the
area and conditions will continue to deteriorate. Expect
MVFR/IFR conditions. Severe storms are also likely with large
hail and strong outflow winds in excess of 50 kts. Low
confidence in timing of convective activity at individual taf
sights, but have mention of thunder in all TAFs through this
evening. Cold front will cross between 06Z and 12Z and west
winds will increase to around 20 kts by Thursday morning.
Ceilings will lift behind front and VFR conditions will return.
EXTENDED AVIATION OUTLOOK...VFR conditions Thursday and Friday,
but breezy, to possibly windy at times.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch until 8 PM EDT this evening for GAZ040-
063>065.
SC...Flash Flood Watch until 8 PM EDT this evening for SCZ018-
025>028-030-031.
&&Hazardous weather outlook, Apr 5, 4:21 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 421 AM EDT Wed Apr 5 2017 GAZ040-063>065-SCZ018-025>028-030-031-060830- Lincoln-McDuffie-Columbia-Richmond-McCormick-Edgefield-Saluda- Lexington-Richland-Aiken-Sumter- 421 AM EDT Wed Apr 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and Tonight. Thunderstorms today and tonight may contain damaging wind, large hail, and excessive rainfall. There is also a possibility of strong tornadoes. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazard. Flash Flood Watch. A lake wind advisory will likely be needed tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Wind advisory may be needed Thursday and Friday. Patchy frost may occur Friday night and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required. GAZ077-SCZ015-016-020>022-029-035>038-041-060830- Burke-Lancaster-Chesterfield-Newberry-Fairfield-Kershaw-Lee-Barnwell- Orangeburg-Calhoun-Clarendon-Bamberg- 421 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and Tonight. Thunderstorms today and tonight may contain damaging wind, large hail, and excessive rainfall. There is also a possibility of strong tornadoes. A lake wind advisory will likely be needed tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Wind advisory may be needed Thursday and Friday. Patchy frost may occur Friday night and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required.
In the hours before
Special weather statement, Apr 5, 8:57 AM EDT, 5 hours 8 minutes before
Special Weather Statement National Weather Service Columbia SC 857 AM EDT WED APR 5 2017 SCZ020-021-026>028-030-051400- Fairfield-Lexington-Aiken-Newberry-Richland-Saluda- 857 AM EDT WED APR 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAIRFIELD... SOUTHEASTERN NEWBERRY...NORTHWESTERN LEXINGTON...NORTHERN AIKEN... SOUTHEASTERN SALUDA AND WESTERN RICHLAND COUNTIES... At 857 AM EDT, a strong thunderstorm was located near Batesburg, moving northeast at 30 mph. Winds in excess of 30 mph and nickel size hail are possible with this storm. Locations impacted include... Lexington, Irmo, Batesburg, Batesburg-Leesville, Ridge Spring, Leesville, Chapin, Gilbert, Summit, Monetta, Lake Murray Of Richland and Seven Oaks. Torrential rainfall is also possible with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3384 8166 3397 8175 3424 8130 3401 8114 TIME...MOT...LOC 1257Z 239DEG 35KT 3395 8160 RC
Local storm report, Apr 5, 11:42 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1142 AM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 8 S LINCOLNTON 33.67N 82.49W
04/05/2017 E0.88 INCH LINCOLN GA EMERGENCY MNGR
LINCOLN COUNTY EM REPORTED NICKEL-SIZE HAIL
ON GREENWOOD CHURCH RD. NEAR THE
INTERSECTION OF GA HWY 43.
&&Local storm report, Apr 5, 12:28 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1228 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL WILLINGTON 33.96N 82.46W
04/05/2017 E0.88 INCH MCCORMICK SC EMERGENCY MNGR
MCCORMICK COUNTY EM REPORTED DIME-TO-NICKEL
SIZE HAIL NEAR WILLINGTON, SC ALONG HWY 81.
&&
DALocal storm report, Apr 5, 12:33 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1233 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 6 NW LINCOLNTON 33.87N 82.54W
04/05/2017 E1.75 INCH LINCOLN GA EMERGENCY MNGR
LINCOLN COUNTY EM REPORTED GOLF-BALL SIZE
HAIL FROM GOSHEN NORTHWARD TO THE COUNTY
LINE.
&&
DALocal storm report, Apr 5, 12:35 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1235 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 1 WNW WILLINGTON 33.97N 82.47W
04/05/2017 E1.75 INCH MCCORMICK SC LAW ENFORCEMENT
ONGOING LARGE HAIL AND GUSTY WINDS AT HWY 81
AND MORRAH BRIDGE ROAD.
&&
RCLocal storm report, Apr 5, 1:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
150 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL LEESVILLE 33.92N 81.51W
04/05/2017 E1.50 INCH LEXINGTON SC AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED PING-PONG
BALL SIZE HAIL ON MAIN STREET IN
BEATESBURG-LEESVILLE, SC.
&&
DAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:12 AM EDT | Flash Flood Watch | CAE | Columbia, Lincoln, McDuffie, Richmond | 16 hr |
| Apr 5, 12:03 PM EDT | Severe Thunderstorm Warning | CAE | Lincoln | 57 min |
| Apr 5, 12:58 PM EDT | Severe Thunderstorm Warning | CAE | Lincoln | 47 min |
| Apr 5, 2:39 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Richmond | 48 min |
| Apr 5, 2:43 PM EDT | Wind Advisory | CAE | Burke, Columbia, Lincoln, McDuffie, Richmond | 30 hr |
| Apr 5, 8:57 AM EDT | Special Weather Statement | CAE | Lexington | 63 min |
| Apr 5, 12:48 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry, Saluda | 42 min |
| Apr 5, 1:17 PM EDT | Tornado Warning | CAE | Edgefield, Lexington, Saluda | 43 min |
| Apr 5, 1:36 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Saluda | 39 min |
| Apr 5, 1:41 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Newberry, Saluda | 49 min |
| Apr 5, 1:56 PM EDT | Tornado Warning | CAE | Lexington | 34 min |
| Apr 5, 2:01 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 29 min |
| Apr 5, 2:17 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Richland | 58 min |
| Apr 5, 2:32 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 118 min |
| Apr 5, 2:32 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Orangeburg | 58 min |
| Apr 5, 2:37 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, Newberry, Richland, Saluda | 113 min |
| Apr 5, 2:47 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg | 43 min |
| Apr 5, 2:48 PM EDT | Tornado Warning | CAE | Richland | 25 min |
| Apr 5, 3:12 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Richland, Sumter | 63 min |
| Apr 5, 3:16 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 29 min |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg | 65 min |
| Apr 5, 3:33 PM EDT | Areal Flood Advisory | CAE | Aiken, Calhoun, Kershaw, Lexington, Richland, Sumter | 117 min |
| Apr 5, 3:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 62 min |
| Apr 5, 3:47 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 28 min |
| Apr 5, 3:49 PM EDT | River Flood Warning | CAE | Edgefield, McCormick | 67 hr |
| Apr 5, 3:55 PM EDT | Tornado Warning | CAE | Orangeburg | 38 min |
| Apr 5, 4:04 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 41 min |
| Apr 5, 4:17 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Kershaw, Lee, Richland, Sumter | 43 min |
| Apr 5, 4:50 PM EDT | Areal Flood Advisory | CAE | Orangeburg | 55 min |
| Apr 5, 5:10 PM EDT | River Flood Warning | CAE | Orangeburg | 24 hr |
| Apr 5, 5:37 PM EDT | Special Weather Statement | CAE | Clarendon | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.